Callie (realitys_a_bore) wrote in vaginapagina,
Callie
realitys_a_bore
vaginapagina

weirdest period ever

Hey superstars,

I have a quick question.

I'm on Yaz, and I have been for years. (At least 4, probably closer to 5 at this point). My periods are pretty standard since I've been on this pill for so long. I usually have 3 days of bleeding. The first is really light, the 2nd is heavy and made up of bright red blood, and the third day is light, but the blood is the dark brown, sticky "old" blood.

This time is different. I started my period on time, but it's been light old blood the whole time. (I'm currently on day 2). I've also notcied that i'm passing a LOT more clots than usual. I also feel AWFUL. I was up all night with a migraine. I had a migraine pretty bad two cycles ago, but this is the worst one I've ever had. I am so tired, and I can barely function. I'm in grad school, and I've barely been able to work on anything the past few days.

In case it may be relevant: My boyfriend broke up with me the end of February. I had a normal period before we broke up, and we only had sex maybe twice while I was on this pill pack.

Thoughts?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments